# SDR DHL98726122

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, 31 UPPER COWL WEB DAMAGED, CRACKED AT FWD END OUTBD SIDE.  CUT OUT DAMAGED AREA FABRICATED DOUBLER REPAIR PER SRM 54-10-3, 1 BY 6   N/R 6298.
